# SDR SWAA2024062604284

- Difficulty date: June 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHT BATTERY PACK IS INOP AT STA 727C L/H<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 727C L/H PER AMM 33-51-06;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 727C L/H; OPS CHECK GOOD. PER AMM 33-51-06
